How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Dermatology
Satisfied Customers: 9888
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Dermatology Question Here...
Dr Uzair is online now

For the past 2 days i've had a sever rash on my ears an near

Customer Question

Good afternoon,
for the past 2 days i've had a sever rash on my ears an near my eyes.
I have applied Minoxidil to my scalp for about 4 weeks, hence i believe this could be an allergic reaction to it. I have stopped using it since the rash started.What else can I do to reduce the rash, and how long should i expect it to last?
thanks in advance,
Alex
Submitted: 1 month ago.
Category: Dermatology
Expert:  Dr Uzair replied 1 month ago.

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Expert:  Dr Uzair replied 1 month ago.

Yes, it can be an allergic reaction. I would suggest taking benadryl tablet once a day and it can take 3 to 4 days t settle down but you will feel improvement after taking benadryl.

I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5-stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you.

Expert:  Dr Uzair replied 1 month ago.

Please let me know if you have followup questions.

Customer: replied 1 month ago.
Thank you for the prompt reply.
Is it normal that I haven’t had any side effects for 4 weeks and all of a sudden I get a rush in areas where I did not apply minoxidil?
Any risk in taking Benadryl?
Thanks again and please let me know if I should provide pictures.
Expert:  Dr Uzair replied 1 month ago.

Thanks for the reply.

It is less likel to have an allergy to medicine after 4 weeks but it can be an allergy to an unidentified allergen.

There is no risk in taking benadryl, it helps with allergies, if it does not get better with it then do see a doctor to rule out any bacterial o viral infection.

I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5-stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you.

Customer: replied 1 month ago.
Thank you sir.
I have take Benadryl allergy relief since Tuesday but no signs of improvement yet. Now my eyes are swollen and it appears the irritation is expanding to my arms.
Expert:  Dr Uzair replied 1 month ago.

Thanks for the followup,

You should see a doctor for full examination to make an eact diagnosis and to rule out viral infection like measles or bacterial infection.

I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5-stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Expert:  Dr Uzair replied 1 month ago.

Please let me know if you have followup questions